Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jg103

Month 3 on tane, 60 mg

Recommended Posts

Increased my dose to 60 mg from 40 a month ago and at first all was going great...

But now, I seem to be more oily again, and breaking out in a few places...

Not to mention that my pores STILL have not shrunk at all!

Do I need a larger dose?

Help

Share this post


Link to post
Share on other sites

Don't worry, your skin is just oozing oils to compensate dryness. It'll subside in 2 weeks or so.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×